MAUDE Adverse Event Report: ALMA LASERS LTD OPUS

ALMA LASERS LTD OPUS
Catalog Number AASP12091701BA0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Eye Pain (4467)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The importer reported that user facility reported that a patient experienced eye pain and blurred vision approximately thirty minutes after leaving the facility, where she had undergone treatment with the opus system.According to the report, the patient subsequently visited an emergency department and was treated with eye drops, which resolved her symptoms within 48 hours.No diagnostic information was provided by the attending ophthalmologist; therefore, a direct causal relationship between the reported symptoms and the opus system could not be established.Nonetheless, this report is being submitted in good faith.
 
Additional Manufacturer Narrative

Brand Name
OPUS
Common Device Name
OPUS
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
odelia zerbiv
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key22748655
Report Number3004167969-2025-00016
Device Sequence Number13151074
Product Code GEI
UDI-Device Identifier17290110121782
UDI-Public(01)17290110121782(11)20200730
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAASP12091701BA0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale